By the same authors

Khovanov homotopy types and the Dold-Thom functor

Research output: Contribution to journalArticle

Full text download(s)

Links

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalHomology, Homotopy and Applications
DateAccepted/In press - 28 May 2015
DatePublished (current) - 14 Sep 2016
Issue number2
Volume18
Number of pages4
Pages (from-to)177-181
Original languageEnglish

Abstract

We show that the spectrum constructed by Everitt and Turner as a possible Khovanov homotopy type is a product of Eilenberg-MacLane spaces and is thus determined by Khovanov homology. By using the Dold-Thom functor it can therefore be obtained from the Khovanov homotopy type constructed by Lipshitz and Sarkar.

Bibliographical note

© 2016, by International Press of Boston. This is an author produced version of a paper accepted for publication in Homology, Homotopy and Applications. Uploaded in accordance with the publisher's self-archiving policy.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations